# SDR AALA201902119004

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR,  LOUD NOISE FROM LOWER FWD GALLEY FOLLOWED BY VENT EXTRACT FAN FAULT.  THE AIRCRAFT WAS GROUNDED.  FOUND AVIONICS VENT BLOWER FAN BURNED.   REPLACED EXTRACT FAN IAW  21-21-00.  ACCOMPLISHED CARD 26L00021001 CHECKED NORMAL MESSAGE CLEARED.
